# SDR DALA1244851808

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 44,208 hours, 10,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 23-AB TO 27-AB AND OVERHEAD EMERGENCY LIGHTS AT 15AB - 24AB.  RESEATED EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
